Complutense University Library

A survey on relative paracompactness.

Lupianez, Francisco Gallego (1999) A survey on relative paracompactness. International Journal of Mathematical and Statistical Sciences, 8 (2). pp. 163-186. ISSN 1055-7490

View download statistics for this eprint

==>>> Export to other formats

Abstract

“The author gives a survey on the various kinds of relative paracompactness. He first considers C. E. Aull’s concept of -paracompact subsets [General Topology and its Relations in modern Analysis and Algebra 2, Proc. 2nd Prague topol.
Sympos. 1966, 45-51], its properties and applications, then he reviews other notions of relative paracompactness and ends by proposing some open problems

Item Type:Article
Uncontrolled Keywords:a-paracompact subsets
Subjects:Sciences > Mathematics > Topology
ID Code:16217
Deposited On:10 Sep 2012 11:16
Last Modified:28 Oct 2013 18:09

Repository Staff Only: item control page